# SDR SWAA2024110148998

- Difficulty date: October 15, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STUB BEAM ATTACH ANGLE IS CRACKED; BS 294; RBL 56; WL 208; P/N 141A8312-3<[01] REMOVED AND REPLACED STUB BEAM ATTACH ANGLE AT BS-294; RBL-56 WL-208 IAW SRM 51-40-02-0G-0 AND DWG#141A8310 REV: B;[02] VERIFIED ACTION 1. JOB COMPLETE.;[03] UPDATED MEASUREMENT TABLE;[04] VERIFIED ACTION 1. JOB COMPLETE.
